# SDR ASAA2017052420869

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 16,568 hours, 5,453 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Support
- Part number: 332A23415
- Condition: Failed
- Location: Engine Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SUPPORT LINK C/T INTERSECTION MANIFOLD DUCT HAS A FAILED BEARING.  ACFT GROUNDED.  REMOVED AND REPLACED THE DUCT SUPPORT LINK ASSEMBLY AT MANIFOLD DUCT ASSEMBLY, JUST ABOVE AND FWD OF HIGH STAGE VALVE, IAW AMM 36-11-01-000-802, AND AMM 36-11-01-400-802.
